# SDR DALA2017072405801

- Difficulty date: July 23, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 1344 JUST ABOVE LONGERON 28L AT AFT CARGO COMPARTMENT.  REPAIRED IAW SRM 53-10-02.
